# SDR 2020F00425

- Difficulty date: October 10, 2020
- Submitted: October 20, 2020
- Operation: General aviation
- Aircraft: N12YA
- Make and model: Bell 505
- Aircraft serial: 65103
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Drive Shaft
- Part number: M206204026041
- Condition: Worn
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM FAILED IN FLIGHT.  DRIVESHAFT ASSEMBLY BETWEEN HYDRAULIC PUMP AND TRANSMISSION OIL PUMP SPLINES FAILED.  DRIVESHAFT ASSEMBLY PART NUMBER P/N M206-204026-041.
